# SDR ASAA2019062829858

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,635 hours, 4,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE RIGHT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING THE ENTIRE FLIGHT. GROUNDED - YES. PERFORMED FIM 21-51 TASK 803. NO FAULTS ON PACK TEMP CONTROL. VERIFIED NO VISIBLE DEBRIS ON HEAT EXCHANGER ON RH PACK. NO FAULTS FOUND ON EITHER RT SRADA. VERIFIED RT RAM DOOR OPEN LIGHT OPERATES NORMALLY WITH AIRCRAFT IN AIR MODE. VERIFIED RAM AIR DOORS ACTUATE NORMALLY AS WELL. NO FAULTS FOUND IN EITHER LEFT OR RT RAM AIR SYSTEMS. AIRCRAFT RETURNED TO NORMAL CONDITION AND RELEASED. VERIFIED FAN BYPASS CHECK VALVE DOOR IS INSTALLED AND OPERATES NORMALLY AND HEAT EXCHANGERS ARE CLEAN.
